Vol. 26, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Weakly closed direct factors of Sylow subgroups

George Isaac Glauberman and John Griggs Thompson

Vol. 26 (1968), No. 1, 73–83
Abstract

In many finite classical linear groups and permutation groups, certain Sylow subgroups have weakly closed direct factors. In this paper we establish a sufficient condition for this to occur in arbitrary finite groups.

Mathematical Subject Classification
Primary: 20.25
Milestones
Received: 12 May 1967
Published: 1 July 1968
Authors
George Isaac Glauberman
John Griggs Thompson